MathSciNet Relay Station
MathSciNet bibliographic data
MR212314 34.65
Sell, George R. Nonautonomous differential equations and topological dynamics. II. Limiting equations. Trans. Amer. Math. Soc. 127 1967 263–283.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement